Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Convergence of series of dilated functions and spectral norms of GCD matrices

Tom 168 / 2015

Christoph Aistleitner, István Berkes, Kristian Seip, Michel Weber Acta Arithmetica 168 (2015), 221-246 MSC: 42A16, 42A20, 42A61, 42B05, 11A05, 15A18, 26A45. DOI: 10.4064/aa168-3-2

Streszczenie

We establish a connection between the $L^2$ norm of sums of dilated functions whose $j$th Fourier coefficients are $\mathcal {O}(j^{-\alpha })$ for some $\alpha \in (1/2,1)$, and the spectral norms of certain greatest common divisor (GCD) matrices. Utilizing recent bounds for these spectral norms, we obtain sharp conditions for the convergence in $L^2$ and for the almost everywhere convergence of series of dilated functions.

Autorzy

  • Christoph AistleitnerInstitute of Mathematics A
    Graz University of Technology
    Steyrergasse 30
    8010 Graz, Austria
    e-mail
  • István BerkesInstitute of Statistics
    TU Graz
    Kopernikusgasse 24/III
    8010 Graz, Austria
    e-mail
  • Kristian SeipDepartment of Mathematical Sciences
    Norwegian University of Science
    and Technology (NTNU)
    NO-7491 Trondheim, Norway
    e-mail
  • Michel WeberIRMA
    10 rue du Général Zimmer
    67084 Strasbourg Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek